Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On the Module of Doubly-Connected Regions Under Harmonic Mappings

Johannes C. C. Nitsche
The American Mathematical Monthly
Vol. 69, No. 8 (Oct., 1962), pp. 781-782
DOI: 10.2307/2310779
Stable URL: http://www.jstor.org/stable/2310779
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
781
    781
  • Thumbnail: Page 
782
    782